# SDR 9605849933

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Duct
- Condition: Binding
- Location: Lt Le Flaps
- Stage of operation: AP
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NOTICEABLE ROLL TO THE RIGHT WHEN SLATS WERE EXTENDED FOR LANDING INTO DTW. CYCLED SLATS WITH SAME RESULTS.  SUCCESSFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  NOTE:  BLUE SLAT EXTEND LIGHT NEVER ILLUMINATED.  MAINTENANCE FOUND LEFT ANTI-ICE T-DUCT BINDING.  REPLACED DUCT.  ALSO, LUBED SLAT ROLLERS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
